Pradaxa User Reviews

Pradaxa - User Reviews

Pradaxa User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Pradaxa sorted by most helpful. Patient Discussions FAQs


Comment from: pucc9@aol.com, 65-74 Female on Treatment for less than 1 month (Patient) Published: February 06

signifacant stomach problems,diariahee,aches in the joints and most distrubing is loss of hearing

Comment from: 75 or over Female on Treatment for less than 1 month (Patient) Published: December 19

I have been on the drug for a week and half and so far I am doing ok

Comment from: Duane, 55-64 Female on Treatment for less than 1 month (Patient) Published: June 11

The medication was given to me after I had Ablation surgery on my heart. It caused serious side effects including severe pain in my stomach and chest when I took a deep breath. Also had minor rectal bleeding. Went back to using Coumadin and the side effects went away.

Related Reading: rectal bleeding

Comment from: Liz, 65-74 on Treatment for 1-6 months (Patient) Published: February 15

Have been on it since it was approved by the FDA. No problems. Just wish that I could put it in my pill dispenser with my other meds but with the sealed package, it is too large. I travel a lot and not having to monitor it is good.

Comment from: 35-44 Female on Treatment for 1-6 months (Patient) Published: February 12

product works great but gave me a side effect of severe skin burning (flushing), was directed to gabepentin to counter the pain... Now everything is awesome! Works great... Thank you for getting me off of Warfarin...

Comment from: 65-74 Female on Treatment for 1-6 months (Patient) Published: January 17

very satisfied with this drug

Published: May 19

I have written before and can tell those who are having trouble with the stomach, gastro, etc. that if you eat food before you take it and a little after that it has all but stopped those symptoms for me.

Comment from: Marty, 55-64 on Treatment for less than 1 month (Patient) Published: March 19

I assume the drug is working but it upsets my stomach with each dose to the point that I unconsciously walk around with my hand on my upper abdomen. Also have diahhrea and bad heartburn. Am waiting to have another ablation so will continue to take it until then. I dearly hope I can quit after the procedure. It's said to be a wonderful alternative to coumadin but I've not had to deal with coumadin which sounds like quite an ordeal. I was told to take a Pepcid Complete with each dose but notice another reviewer was advised that interferes with the drug.

Related Reading: Pepcid

Comment from: Chatty Cathy, 65-74 on Treatment for 6 months - 1 year (Patient) Published: January 13

I have not felt very well on this drug. Have similiar side effects that others describe. Bleeding episodes, joint pain, stomach pain, bloating, blurred vision,sound sensistive, frequent urination,light headed, etc. Nightmare time! Had a stroke in 2009 and must take a blood thinner. See the doctor in a few days to review my problems with Pradaxa. Take 150 mg. 2x a day. I was on warfarin. Was not much better. In prayer, for all of you that take these medicines. God help us all.

Comment from: iu7rsy, 45-54 Female on Treatment for 1-6 months (Patient) Published: July 16

Switched to Pradaxa from Warfarin to lower blood clot chances from Afib. Glad to not have to do blood testing any more. Have not had the stomach issues/heartburn that some had reported. So far so good !!

Comment from: 65-74 Female on Treatment for 6 months - 1 year (Patient) Published: May 31

have no side effects,best thing is can eat green veg. again, and no more blood tests.

Comment from: reddnekk, 75 or over Female on Treatment for less than 1 month (Patient) Published: May 27

Was on warfarin for 9 mos. then changed to pradaxa to avoid bi-monthly INRs. But have had all the reported side effects; sudden sharp pains here and there; severe upper back pain just from walking; blurry vision; depression and lack of motivation; heartburn, so am now trying to get back on warfarin--at least I could live a little bit.

Related Reading: depression


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations